Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Having frequent urination, Urge incontinence, pain in penis and rectum,Erectile dysfunction. Solution to regain my libido ?

Im 21 years old and I have had frequent urination and urge incontinence for almost three years. I saw a doctor for this problem over a year ago and at the time i also had red bumps in my groin area. I figured it as an infection and i took antibiotics for a couple weeks and the bumps have been gone since but the urinary problems remained. Just recently i have been unable to get an erection and if i do its not completely erect. I also have a pain in the tip of my penis and occasionally i get a quick sharp pain in my rectum. Im thinking it could be a lingering infection or prostatitis but i dont know what to think. My main concern Is regaining my libido as im seeing a girl right now but ideally i would like a solution for all of these problems. i have an appointment set to see a urologist but i would like to hear some input on my symptoms in the meantime.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

Frequent urination and urge incontinence may be a result of urinary tract infection and you need to see a urologist for the same. I also urge you to see a psychiatrist who can take a psychiatric and sexual history so that he can assist you with your erectile dysfunction as well as decreased libido. I hope this helps. Take care and have a lovely day !
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor